# SDR DALA2018032001801

- Difficulty date: March 19, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 76,673 hours, 57,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC FOUND EMERGENCY LIGHTS INOP ABOVE AFT OVERWING EXIT DOOR. R&R EMERGENCY PATH BATTERIES PER AMM 33-55 OPS CK GOOD.
